Please use this identifier to cite or link to this item:
Title: Exact simulation of generalised Vervaat perpetuities
Authors: Wei Lim, J
Dassios, A
Qu, Y
Issue Date: Jul-2019
Publisher: Cambridge University Press
Citation: Journal of Applied Probability, 2019, 56 (1), pp. 57 - 75
ISSN: 0021-9002
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf358.12 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.